# SDR DALA2016102107416

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER SKIN APPROX STA XOVIF= 97 AT LT WING INBOARD FLAP OUTBOARD VANE.  LT WING INBOARD FLAP OUTBOARD VANE WAS REPAIRED BY SRM 57-03D PAR 11.
